# SDR IPXA2020102261558

- Difficulty date: September 30, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA766739
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C FWD LOWER CARGO HORIZONTAL BEAM IS CRACKED AT STA 6-73 ABOVE LONGERON 44R.  REMOVED AND REPLACED CRACKED FWD LOWER CARGO HORIZONTAL BEAM AT STA 6-73 ABOVE LONGERON 44R, IAW MD-11 SRM 51-33-01 & 51-35-01.  (MINOR)
